# SDR AALA202504148976

- Difficulty date: April 8, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 24,773 hours, 9,844 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1690538
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT PERFORMED AN EMERGENCY DESCENT INTO FLL DUE TO THE FLIGHT CREW REPORTING A CABIN PRESSURZATION ISSUE DUE TO ECAM MESSAGES FOR CABIN PRESSURE ALT EXCEEDED 14K FT, CABIN PRESSURE LOW DIFFERNETIAL PRESSURE AND CABIN PRESSURE SAFETY VALVE OPEN. THE FLIGHT CREW REPORTED THAT ALL OF THE CABIN MASKS DEPLOYED AND THE AIRCRAFT CONTINUED DIRECTLY TO FLL WHERE IT LANDED SAFELY AND TAXIED TO THE GATE UNDER ITS OWN POWER. **ORIGINAL REPORT WAS AALA202504098121** MAINTENANCE REPLACED BOTH SAFETY VALVES (6HL: AALA202504098121 AND 7HL: AALA202504148242) PER AMM 21-31-52. MAINTENANCE ALSO REPLACED BOTH CABIN PRESSURE CONTROLLERS  (11HL: AALA202504148976 AND 12HL: AALA202504147809) PER AMM 21-31-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
